# SDR USAA040158

- Difficulty date: April 24, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 0922
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361060500000
- Condition: Corroded
- Location: Fuselage
- Part time: 16,409 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND FLOOR PANEL CORRODED 1 INCH BY 36 INCHES, 1 INCH BY 12 INCHES, 1 INCH BY 10 INCHES, PANEL NR 221FF, FRAME 16-20, Y=1732, Z=-240.  REMOVED AND INSTALLED NEW PANEL.  CORROSION LEVEL 2, TASK NR JA-220-53300-001.  (M)
